MathSciNet Relay Station
MathSciNet bibliographic data
MR736329 (85h:65115) 65H10
McCormick, S. F. Multigrid methods for variational problems: further results. SIAM J. Numer. Anal. 21 (1984), no. 2, 255–263.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement